WEKO3
アイテム
動学システムにおけるS・P 安定性について
http://hdl.handle.net/10069/28524
http://hdl.handle.net/10069/28524c68ac7fd-2c2e-48ac-948f-f19a248a2f1e
名前 / ファイル | ライセンス | アクション |
---|---|---|
![]() |
|
Item type | 紀要論文 / Departmental Bulletin Paper(1) | |||||||
---|---|---|---|---|---|---|---|---|
公開日 | 2012-04-26 | |||||||
タイトル | ||||||||
タイトル | 動学システムにおけるS・P 安定性について | |||||||
言語 | ||||||||
言語 | jpn | |||||||
キーワード | ||||||||
主題Scheme | Other | |||||||
主題 | optimal control problem | |||||||
キーワード | ||||||||
主題Scheme | Other | |||||||
主題 | saddle point stability | |||||||
キーワード | ||||||||
主題Scheme | Other | |||||||
主題 | current value Hamiltonian | |||||||
資源タイプ | ||||||||
資源タイプ識別子 | http://purl.org/coar/resource_type/c_6501 | |||||||
資源タイプ | departmental bulletin paper | |||||||
著者 |
村田, 省三
× 村田, 省三
|
|||||||
著者別名 | ||||||||
識別子Scheme | WEKO | |||||||
識別子 | 40569 | |||||||
姓名 | Murata, Shozo | |||||||
抄録 | ||||||||
内容記述タイプ | Abstract | |||||||
内容記述 | In this paper, we consider some sufficient conditions under which 2nsquare matrix J is s.p stable. We verify one theorem which relates to the eigenvalues of 2n-square matrix and it is used to prove the local stability of dynamical systems. Conditions in this theorem hold in many dynamical economic models. Trajectories near the equilibrium of these dynamical systems where current value Hamiltonian satisfies the sufficient conditions of Kamien and Schwartz (1971) follows s・p stability. |
|||||||
書誌情報 |
経営と経済 en : Journal of Business and Economics 巻 91, 号 4, p. 1-6, 発行日 2012-03-25 |
|||||||
ISSN | ||||||||
収録物識別子タイプ | ISSN | |||||||
収録物識別子 | 02869101 | |||||||
著者版フラグ | ||||||||
出版タイプ | VoR | |||||||
出版タイプResource | http://purl.org/coar/version/c_970fb48d4fbd8a85 | |||||||
出版者 | ||||||||
出版者 | 長崎大学経済学会 | |||||||
出版者別言語 | ||||||||
Economics Society of Nagasaki University | ||||||||
引用 | ||||||||
内容記述タイプ | Other | |||||||
内容記述 | 經營と經濟, vol.91(4), pp.1-6; 2012 |